MathSciNet Relay Station
MathSciNet bibliographic data
MR2022353 (2004j:05042) 05C05 (03D80 03F35)
Schmerl, James H. Minimal spanning trees. Proc. Amer. Math. Soc. 132 (2004), no. 2, 333–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement